# SDR REXA2021101100838

- Difficulty date: September 15, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670333331
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT FOR LIGHTNING DIVERTER FLOOR PANEL LOCATED BTW FS 333 TO FS 349 RH SIDE IS DAMAGED.	REMOVED AND INSTALLED SERVICEABLE SUPPORT ANGLE IAW CRJ 700 SRM 51-42-06/13-001-001-A01. LOCATED AND DRILLED SERVICEABLE ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01.
